# SDR 05042675

- Difficulty date: February 11, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N1705
- Make and model: Cndair CL6002B19
- Aircraft serial: 1705
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATED FLAPS FAILED AT 0 DEGREES.  RESET FECU.  FLAP SYSTEM OPS CHECK GOOD.
